Please use this identifier to cite or link to this item:

TitleConvergence of convex sets with gradient constraint
Author(s)Azevedo, Assis
Santos, Lisa
KeywordsMosco convergence
Quasivariational inequality
Issue date2004
PublisherHeldermann Verlag
JournalJournal of Convex Analysis
Citation"Journal of Convex Analysis". ISSN 0944-6532. 11:2 (2004) 285-301.
Abstract(s)Given a bounded open subset of R^N, we study the convergence of a sequence (K_n)_{n\in\N} of closed convex subsets of W_0^{1,p}(\Omega) (p\in]1,\infty[) with gradient constraint, to a convex set K, in the Mosco sense. A particular case of the problem studied is when K_n={v\in W_0^{1,p}(\Omega):: F_n(x,\nabla v(x))<= g_n(x) for a.e. x in \Omega}. Some examples of non-convergence are presented. We also present an improvement of a result of existence of a solution of a quasivariational inequality, as an application of this Mosco convergence result.
AccessOpen access
Appears in Collections:CMAT - Artigos em revistas com arbitragem / Papers in peer review journals
DMAT - Artigos (Papers)

Files in This Item:
File Description SizeFormat 
LisaAssis_Mosco_JCA2004.pdf184,98 kBAdobe PDFView/Open

Partilhe no FacebookPartilhe no TwitterPartilhe no DeliciousPartilhe no LinkedInPartilhe no DiggAdicionar ao Google BookmarksPartilhe no MySpacePartilhe no Orkut
Exporte no formato BibTex mendeley Exporte no formato Endnote Adicione ao seu ORCID